# SDR DALA2017031502072

- Difficulty date: March 14, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 58,576 hours, 7,683 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Accumulator
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

THE FLIGHT CREW PERFORMED A REJECTED TAKE OFF AT 60 KNOTS DUE TO A GREEN HYDRAULIC SYSTEM PRESSURE LOSS. WHILE TAXING BACK TO GATE LOST STEERING AND BRAKES, USED ALT BRAKES TO STOP.   MAINTENANCE REPLACED THE GREEN HYD SYSTEM ACCUMULATOR, BLED GREEN HYD SYSTEM.  ACFT RETURNED TO SERVICE.
